# SDR ASOA201000886

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 27,565 hours, 24,086 cycles
- Engine: Ge CF343B1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Odor
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT HEAVY ELECTRICAL OZONE SMELL. ODOR LASTED 5-10 SECONDS DID NOT RETURN NO CIRCUIT BREAKERS WERE POPPED ALL SYSTEMS NORMAL.  R & R HYD PUMP NR 2 C/B AND TRU NR 1 C/B IAW AMM 20-23-00. OPS CK GOOD.
